MathSciNet Relay Station
MathSciNet bibliographic data
MR902796 (88j:47058) 47D05 (47B55 92A15)
Webb, G. F. An operator-theoretic formulation of asynchronous exponential growth. Trans. Amer. Math. Soc. 303 (1987), no. 2, 751–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement